zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A stage-structured Holling mass defence predator-prey model with impulsive perturbations on predators. (English) Zbl 1117.92053
Summary: We consider a stage-structured Holling mass defence predator-prey model with time delay and impulsive transmitting on predators. Sufficient conditions which guarantee the global attractivity of pest-extinction periodic solutions and permanence of the system are obtained. We also prove that all solutions of the system are uniformly ultimately bounded. Our results provide a reliable tactic basis for practical pest management.

34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
37N25Dynamical systems in biology
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[2] Bainov, D.; Simeonov, P.: Impulsive differential equations: periodic solutions and applications. (1993) · Zbl 0815.34001
[3] Barclay, H. J.: Models for pest control using predator release, habitat management and pesticide release in combination. J. appl. Ecol. 19, 337-348 (1982)
[4] Paneyya, J. C.: A mathematical model of periodically pulse chemotherapy: tumor recurrence and metastasis in a competition environment. Bull. math. Biol. 58, 425-447 (1996) · Zbl 0859.92014
[5] D’onofrio, A.: Stability properties of pulse vaccination strategy in SEIR epidemic model. Math. biol. 179, 57-72 (2002) · Zbl 0991.92025
[6] Roberts, M. G.; Kao, R. R.: The dynamics of an infectious disease in a population with birth pulse. Math. biol. 149, 23-36 (2002) · Zbl 0928.92027
[7] Xiao, Y. N.; Chen, L. S.: A ratio-dependent predator -- prey model with disease in the prey. Appl. math. Comput. 131, 397-414 (2002) · Zbl 1024.92017
[8] Xiao, Y. N.; Chen, L. S.: An SIS epidemic model with stage structure and a delay. Acta math. Appl. English series 16, 607-618 (2002) · Zbl 1035.34054
[9] Xiao, Y. N.; Chen, L. S.; Bosh, F. V. D.: Dynamical behavior for stage-structured SIR infectious disease model. Nonlinear anal.: RWA 3, 175-190 (2002) · Zbl 1007.92032
[10] Xiao, Y. N.; Chen, L. S.: On an SIS epidemic model with stage-structure. J. syst. Sci. complex. 16, 275-288 (2003) · Zbl 1138.92369
[11] Lu, Z. H.; Gang, S. J.; Chen, L. S.: Analysis of an SI epidemic with nonlinear transmission and stage structure. Acta math. Sci. 4, 440-446 (2003) · Zbl 1032.92030
[12] Zaghrout, A. A. S.; Attalah, S. H.: Analysis of a model of stage-structured population dynamics growth with time state-dependent time delay. Appl. math. Comput. 77 (1996) · Zbl 0848.92017
[13] Aiello, W. G.; Freedman, H. I.; Wu, J.: Analysis of a model representing stage-structured population growth with state dependent time delay. SIAM J. Appl. math. 52, No. 3 (1992) · Zbl 0760.92018
[14] Murray, J. D.: Mathematical biology. (1989) · Zbl 0682.92001
[15] Aiello, W. G.; Freedman, H. I.: A time-delay model of single-species growth with stage-structured. Math. biosci. 101, 139 (1990) · Zbl 0719.92017
[16] Aiello, W. G.: The existence of nonoscillatory solutions to a generalized, nonautonomous,delay logistic equation. J. math. Anal. appl. 149, 114 (1990) · Zbl 0711.34091
[17] Freedman, H. I.; Gopalsamy, K.: Global stability in time-delayed single species dynamics. Bull. math. Biol. 48, 485 (1986) · Zbl 0606.92020
[18] Rosen, G.: Time delays produced by essential nonlinearity in population growth models. Bull. math. Biol. 49, 253 (1987) · Zbl 0614.92015
[19] Wangersky, P. J.; Cunningham, W. J.: On time large equations of growth. Proc. nat. Acad. sci. USA 42, 699 (1956) · Zbl 0072.37005
[20] Fisher, M. E.; Goh, B. S.: Stability results for delay-recruitment models in population dynamics. J. math. Biol. 19, 117 (1984) · Zbl 0533.92017
[21] Yang, Kuang: Delay differential equation with application in population dynamics. (1987)
[22] Cull, P.: Global stability for population models. Bull. math. Biol. 43, 47-58 (1981) · Zbl 0451.92011
[23] Wang, W.: Global behavior of an SEIRS epidemic model with delays. Appl. math. Lett. 15, 423-428 (2002) · Zbl 1015.92033
[24] Debach, P.: Biological control of insect pests and weeds. (1964)
[25] Debach, P.; Rosen, D.: Biological control by natural enemies. (1991)
[26] Freedman, H. J.: Graphical stability, enrichment, and pest control by a natural enemy. Math. biosci. 31, 207-225 (1976) · Zbl 0373.92023
[27] Grasman, J.; Van Herwaarden, O. A.: A two-component model of host-parasitoid interactions: determination of the size of inundative releases of parasitoids in biological pest control. Math. biosci. 169, 207-216 (2001) · Zbl 0966.92026
[28] Caltagirone, L. E.; Doutt, R. L.: Global behavior of an SEIRS epidemic model with delays, the history of the vedalia beetle importation to California and its impact on the development of biological control. Ann. rev. Entomol. 34, 1-16 (1989)
[29] Liu, Xianning; Chen, Lansun: Complex dynamics of Holling type II Lotka-Volterra predator -- prey system with impulsive perturbations on the predator chaos. Soliton fract. 16, 311-320 (2003) · Zbl 1085.34529